# SDR HNAA9792323

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Controls
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 3241 - CHO-PIT - FLIGHT CONTROLS SEPARATED IN ROLL MODE DURING SHORT FINAL UNDER EXTREMELY TURBULENT CONDITIONS RESULTING IN NEUTRAL AILERON AND FULL DEPLOYED LEFT ROLL SPOILERS.  INSPECTED ROLL DISCONNECT SYSTEM INCLUDING CABLES, CLUTCH MECHANISM, LEVERS AND ATTACH POINTS.  PERFORMED RIGGING CHECK ON DISCONNECT SYSTEM.  PERFORMED MOD 8/2376 IAW WITH SERVICE BULLETIN 8-27-79.  THIS OCCURANCE IS CURRENTLY UNDER INVESTIGATION BY THE SEATTLE AIRCRAFT EVAULATION GROUP (AEG) AND NTSB.  (M)
